# SDR DL72W991977

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN COCKPIT COMING FROM THE GASPER VENTS.  REPLACED GASPER FAN PER M/M.  OPS NORMAL.
